RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 11, Pages 55–74 (Mi msb1089)  

This article is cited in 3 scientific papers (total in 3 papers)

On upper estimates of the partial sums of a trigonometric series in terms of lower estimates

A. S. Belov


Abstract: Let $\{a_k\}_{k=0}^\infty$ and $\{b_k\}_{k=0}^\infty$ be sequences of real numbers and let $ S_n(x)$ be defined by
$$ S_n(x)=\sum^n_{k=0}(a_k\cos(kx)+b_k\sin(kx)),\qquad n=0,1,\dotsc . $$
It is proved that the estimate
$$ \max_x S_n(x)\leq 4a_0 n^{1-\alpha}, $$
holds for each natural number $n$ such that $S_m(x)\geq0$ for all $x$ and $m=1, …, n$. Here $\alpha\in(0, 1)$ is the unique root of the equation
$$ \int^{3\pi /2}_0 t^{-\alpha}\cos t dt=0. $$
It is proved that the order $n^{1-\alpha}$ in this estimate cannot be improved. Various generalizations of this result are also obtained.

Full text: PDF file (1505 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:2, 313–330

Bibliographic databases:

UDC: 517.5
MSC: Primary 42A05; Secondary 42A32, 42B05
Received: 13.02.1992

Citation: A. S. Belov, “On upper estimates of the partial sums of a trigonometric series in terms of lower estimates”, Mat. Sb., 183:11 (1992), 55–74; Russian Acad. Sci. Sb. Math., 77:2 (1994), 313–330

Citation in format AMSBIB
\Bibitem{Bel92}
\by A.~S.~Belov
\paper On upper estimates of the~partial sums of a~trigonometric series in terms of lower estimates
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 11
\pages 55--74
\mathnet{http://mi.mathnet.ru/msb1089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208214}
\zmath{https://zbmath.org/?q=an:0796.42001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994SbMat..77..313B}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 2
\pages 313--330
\crossref{https://doi.org/10.1070/SM1994v077n02ABEH003443}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NF83500005}


Linking options:
  • http://mi.mathnet.ru/eng/msb1089
  • http://mi.mathnet.ru/eng/msb/v183/i11/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Belov, “Some upper bounds of partial sums of a trigonometric series cannot be sharpened via lower bounds”, Math. Notes, 58:3 (1995), 984–989  mathnet  crossref  mathscinet  zmath  isi
    2. A. S. Belov, “Non-Fourier-Lebesgue trigonometric series with nonnegative partial sums”, Math. Notes, 59:1 (1996), 18–30  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. S. Belov, “Some estimates for non-negative trigonometric polynomials and properties of these polynomials”, Izv. Math., 67:4 (2003), 637–653  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:254
    Full text:63
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019